J. Feldman and C. Moore, Ergodic equivalence relations, cohomology, and von Neumann algebras. I, Transactions of the American Mathematical Society, vol.234, issue.2, pp.289-324, 1977.
DOI : 10.1090/S0002-9947-1977-0578656-4

URL : http://projecteuclid.org/download/pdf_1/euclid.bams/1183537250

D. Gaboriau, Invariants ???2 de relations d?????quivalence et de groupes, Publications math??matiques de l'IH??S, vol.95, issue.1, pp.93-150, 2002.
DOI : 10.1007/s102400200002

URL : http://archive.numdam.org/article/PMIHES_2002__95__93_0.pdf

]. D. Gab05 and . Gaboriau, Invariant percolation and harmonic Dirichlet functions, Geom. Funct. Anal, vol.15, issue.5, pp.1004-1051, 2005.

D. Gaboriau and R. Tucker-drob, Approximations and dimensions of standard equivalence relations. in preparation, 2015.

Y. [. Häggström and . Peres, Monotonicity of uniqueness for percolation on Cayley graphs: all infinite clusters are born simultaneously. Probab. Theory Related Fields, pp.273-285, 1999.

A. Ioana, A. S. Kechris, and T. Tsankov, Subequivalence relations and positive-definite functions, Groups, Geometry, and Dynamics, vol.3, issue.4, pp.579-625, 2009.
DOI : 10.4171/GGD/71

URL : http://arxiv.org/abs/0806.0430

F. R. Vaughan, K. Jones, and . Schmidt, Asymptotically invariant sequences and approximate finiteness, Amer. J. Math, vol.109, issue.1, pp.91-114, 1987.

Y. [. Lyons and . Peres, Probability on Trees and Networks, 2009.
DOI : 10.1017/9781316672815

O. [. Lyons and . Schramm, Indistinguishability of Percolation Clusters, Ann. Probab, vol.27, issue.4, pp.1809-1836, 1999.
DOI : 10.1007/978-1-4419-9675-6_23

B. [. Ornstein and . Weiss, Ergodic theory of amenable group actions. I: The Rohlin lemma, Bulletin of the American Mathematical Society, vol.2, issue.1, pp.161-164, 1980.
DOI : 10.1090/S0273-0979-1980-14702-3

Y. Peres, Percolation on nonamenable products at the uniqueness threshold, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.36, issue.3, pp.395-406, 2000.
DOI : 10.1016/S0246-0203(00)00130-8

C. , U. De-mathématiques-pures-et-appliquées, and . Ens-lyon, France E-mail address: damien.gaboriau@ens-lyon